Firmoo > Answers > Eye Health >  question

Question

Ask questions

exxxtazzzy


04/06/2013

Can chemo cause eye twitching?

It is said that chemo can cause eye twitching. But I am not sure. Is that true? How can chemo lead to eye twitching?
Related Topics : eye twitching
Answer the question

Answers (4)

  • Delores Smith

    05/06/2013

    Yes, chemotherapy can cause eye twitching. My eyes started twitching after my second chemo treatment. It is so annoying especially when I'm trying to sleep. From what I've read, it will go away after the chemo is over. Hallelujah!
  • walkwithme21

    04/07/2013

    Yes, chemo will cause eye twitching because of the stimulation at the eyes nerves. In order to make the symptom of eye twitching get released, you could use the eye drops. At the same time, I strongly suggest you to do the home remedy of warm compress which will be so workable and effective. You could have a try.
  • Nicholas campbell

    04/07/2013

    Chemo, which is short for chemotherapy, is typically treated by Cisplatin, Carboplatin, Neulasta, Taxotere. People who have taken a chemo may suffer from certain symptoms and complications that come along with the chemo, such as febrile neutropenia, agranulocytosis, fever, breathing difficulty, bone pain, nausea. Sometimes, it is possible that chemo may as well cause eye twitching in some cases. However, there are some other reasons for eye twitching. In addition, it can as well be a symptom of blepharospasm, which may develop into facial twitching when the condition becomes serious. Therefore, people who have got the eye twitching had better go to the doctor's for an over all examination to find out the exact reason and the correspondent treatment.
  • Angela green

    04/08/2013

    As it is known to all, chemotherapy is one essential treatment option to cure cancers. Red skin, dry skin, damaged fingernails and allergic are some common side effects of it. So eye twitching is also possible to caused by chemotherapy. In addition, eye twitching also can be caused by stress, fatigue and caffeine.
Jumpto

Related Articles